# SDR QXEA200700386

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 14,959 hours, 15,190 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2341: PRIOR TO TAXI, AFTER BRINGING CONDITION LEVERS OUT OF START/FEATHER, NR 1 PROP WAS AT 750, NR 2 ENGINE WAS AT 800 RPM.  PRIOR TO RETURNING TO GATE AND SHUTTING DOWN ENGINES THE CREW DESELECTED THE AUTOFEATHER AND BOTH PROPS RPM WENT TO NORMAL.  MAINTENANCE INTERROGATED CDS SYSTEM FOR POSSIBLE FAULTS.  FOUND CHANNEL B 797 STATUS CODE ON CHANNEL B FOR ED.  TORQUE IN MAINTENANCE MODE.  CLEARED FAULTS IAW FIM TASK 73-20-00-810-889.  FAULT DID NOT REAPPEAR AFTER ENGINE RUNS.  CYCLED INTO AUTOFEATHER SELECT MODE OVER 5 TIMES DURING ENGINE RUN WITH NO PROBLEMS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
